MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE - EJM4011; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE - EJM4011; INSTRUMENT, BIOPSY
Model Number EJM4011
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 3883280 initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: (b)(4).Patient problem code:(b)(6).
 
Event or Problem Description
It was reported that the inner measuring stick did not have measurement lines.Verbatim: it was reported that the inner measuring stick did not have measurement lines.Describe the event or problem: it was reported that the inner measuring stick did not have measurement lines.Manufacturer response for bone marrow biopsy needle, (brand not provided) (per site reporter) : none yet.What was the original intended procedure? : bone marrow biopsy.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001327171 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.
 
Event or Problem Description
It was reported that the inner measuring stick did not have measurement lines.Verbatim: it was reported that the inner measuring stick did not have measurement lines describe the event or problem: it was reported that the inner measuring stick did not have measurement lines.Manufacturer response for bone marrow biopsy needle, (brand not provided) (per site reporter) : none yet.What was the original intended procedure? : bone marrow biopsy.

Brand Name
JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE - EJM4011
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12804133
Report Number1625685-2021-00089
Device Sequence Number12133651
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberEJM4011
Device Catalogue NumberEJM4011
Device Lot Number0001327171
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown